# SDR AALA2009052600976

- Difficulty date: May 26, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- Aircraft time: 53,656 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - SEAT 29G TO AFT RIGHT DOOR EMERGENCY LIGHT TOO DIM.  REPLACED BATTERY PACK FOR SEAT 29G TO AFT RIGHT DOOR EMERGENCY LIGHT.
